# SDR SWAA2015071641977

- Difficulty date: July 15, 2015
- Submitted: July 16, 2015
- Operation: Air carrier
- Aircraft: N8655D
- Make and model: Boeing 737-8H4
- Aircraft serial: 42529
- Aircraft time: 2,024 hours, 894 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT EMER EXIT LIGHT LENS FELL OFF.  REINSTALLED LENS IAW SIP.
